# SDR USAA2010021590381

- Difficulty date: February 10, 2010
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- Aircraft time: 51,493 hours, 34,233 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q5 CHECK - LEVEL 2  EXFOLIATION CORROSION ON AFT PRESSURE BULKHEAD STIFFENER ANGLES AT BS 1061, BL 0.  REPAIRED AFT PRESSURE BULKHEAD STIFFENER ANGLES AT BS 1061, BL 0 IAW TYPICAL REPAIR 53-83-01.
